Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can lamzid and neviropine cause lapoatrophy?
Jun 8, 2012

i am a south african female on Lamzid and Neviropine, i have been experiencing sings of lapoatrophy in my body, especialy legs,thighs and bums. now i'm left with a big stomach. i have communicated this with my docter he said it is lapoatrophy. this worries me a lot as i'm shapeless and don't like the way i look i have lost confidence on my self is like HIV is written on my body. is there any medication i can change to? and in the meantime i don't want to be sick.

Response from Dr. Henry

The AZT in Lamzid has been linked to fat loss so if possible a switch to tenofovir or abacavir instead of AZT would be recommended. There is no other intervention I can recommend that will safely and effectively restore fat from areas where it has been lost in the setting of HIV infection while taking Lamzid--that remains a frustrating challenge for patients and for reseachers. KH



Previous
Night sweats on meds
Next
Atripla and Omeprazole 20mg (Acid Reducer)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement